# SDR R61A201303240382

- Difficulty date: March 24, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 22,694 hours, 16,900 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 17062701012
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN SERVICE MAINTENANCE DISCOVERED DAMAGE ON OUTBOARD LOWER SKIN RIGHT HORIZONTAL STABILIZER.  MAINTENANCE REMOVED AND REPLACED OUTBOARD LOWER SKIN SECTION RIGHT HORIZONTAL STABILIZER IAW TI 170-13-028 REV C, AND EMB ETD 2013-170-005087 REV E.  "MAJOR REPAIR"  THE AIRCRAFT IS OUT OF SERVICE IN CMH.
